Mathematica Bohemica, first online, pp. 1-5


Remarks on monotonically star compact spaces

Sumit Singh

Received September 28, 2020.   Published online July 29, 2021.

Abstract:  A space $ X $ is said to be monotonically star compact if one assigns to each open cover $ \mathcal{U} $ a subspace $ s(\mathcal{U}) \subseteq X $, called a kernel, such that $ s(\mathcal{U}) $ is a compact subset of $ X $ and $ {\rm St}(s(\mathcal{U}),\mathcal{U})=X $, and if $ \mathcal{V} $ refines $ \mathcal{U} $ then $ s(\mathcal{U}) \subseteq s(\mathcal{V}) $, where $ {\rm St}(s(\mathcal{U}),\mathcal{U})= \bigcup\{U \in\nobreak\mathcal{U} U \cap s(\mathcal{U}) \not= \emptyset\} $. We prove the following statements: \item{(1)} The inverse image of a monotonically star compact space under the open perfect map is monotonically star compact. \item{(2)} The product of a monotonically star compact space and a compact space is monotonically star compact. \item{(3)} If $ X $ is monotonically star compact space with $ e(X) < \omega$, then $ A(X) $ is monotonically star compact, where $ A(X) $ is the Alexandorff duplicate of space $X$. The above statement (2) gives an answer to the question of Song (2015).
Keywords:  monotonically star compact; regular closed; perfect; star-compact; covering; star-covering; topological space
Classification MSC:  54D20, 54D30, 54D40
DOI:  10.21136/MB.2021.0158-20

PDF available at:  Institute of Mathematics CAS

References:
[1] L. P. Aiken: Star-covering properties: generalized $ \psi $-spaces, countability conditions, reflection. Topology Appl. 158 (2011), 1732-1737. DOI 10.1016/j.topol.2011.06.032  | MR 2812483 | Zbl 1223.54029
[2] O. T. Alas, L. R. Junqueira, J. van Mill, V. V. Tkachuk, R. G. Wilson: On extent of star countable spaces. Cent. Eur. J. Math. 9 (2011), 603-615. DOI 10.2478/s11533-011-0018-y  | MR 2784032 | Zbl 1246.54017
[3] O. T. Alas, L. R. Junqueira, R. G. Wilson: Countability and star covering properties. Topology Appl. 158 (2011), 620-626. DOI 10.1016/j.topol.2010.12.012  | MR 2765618 | Zbl 1226.54023
[4] J. Cao, Y. Song: Aquaro number absolute star-Lindelöf number. Houston J. Math. 29 (2003), 925-936. MR 2045661  | Zbl 1155.54303
[5] R. Engelking: General Topology. Mathematics Library 60. PWN-Polish Scientific Publishers, Warsaw (1977). MR 0500780  | Zbl 0373.54002
[6] M. V. Matveev: A Survey on Star Covering Properties. Topology Atlas Preprint #330. York University, Toronto (1998), Available at http://at.yorku.ca/v/a/a/a/19.htm.
[7] E. K. van Douwen, G. K. Reed, A. W. Roscoe, I. J. Tree: Star covering properties. Topology Appl. 39 (1991), 71-103. DOI 10.1016/0166-8641(91)90077-Y | MR 1103993 | Zbl 0743.54007
[8] J. van Mill, V. V. Tkachuk, R. G. Wilson: Classes defined by stars and neighbourhood assignments. Topology Appl. 154 (2007), 2127-2134. DOI 10.1016/j.topol.2006.03.029 | MR 2324924 | Zbl 1131.54022
[9] S. G. Popvassilev, J. E. Porter: Monotone properties defined from stars of open coverings. Topology Appl. 169 (2014), 87-98. DOI 10.1016/j.topol.2014.02.034  | MR 3199861 | Zbl 1376.54025
[10] Y. -K. Song: Monotonically star compact spaces. Topology Appl. 190 (2015), 35-41. DOI 10.1016/j.topol.2015.04.016  | MR 3349504 | Zbl 1316.54010
[11] W. -F. Xuan, W. -X. Shi: Notes on star Lindelöf spaces. Topology Appl. 204 (2016), 63-69. DOI 10.1016/j.topol.2016.02.009  | MR 3482703 | Zbl 1342.54015

Affiliations:   Sumit Singh, Department of Mathematics, University of Delhi, New Delhi-110007, India, e-mail: sumitkumar405@gmail.com


 
PDF available at: